Eikonal equations on ramified spaces

Abstract : We generalize the results in [16] to higher dimensional ramified spaces. For this purpose we introduce ramified manifolds and, as special cases, locally elementary polygonal ramified spaces (LEP spaces). On LEP spaces we develop a theory of viscosity solutions for Hamilton-Jacobi equations, providing existence and uniqueness results.
Type de document :
Article dans une revue
Interfaces and Free Boundaries, European Mathematical Society, 2013, 15 (1), pp.121-140. 〈10.4171/IFB/297〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00724769
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 22 août 2012 - 15:35:01
Dernière modification le : mercredi 27 juillet 2016 - 14:48:48

Identifiants

Collections

Citation

Fabio Camilli, Dirk Schieborn, Claudio Marchi. Eikonal equations on ramified spaces. Interfaces and Free Boundaries, European Mathematical Society, 2013, 15 (1), pp.121-140. 〈10.4171/IFB/297〉. 〈hal-00724769〉

Partager

Métriques

Consultations de la notice

128